×

zbMATH — the first resource for mathematics

Variational theory for the total scalar curvature functional for Riemannian metrics and related topics. (English) Zbl 0702.49038
Topics in calculus of variations, Lect. 2nd Sess., Montecatini/Italy 1987, Lect. Notes Math. 1365, 120-154 (1989).
[For the entire collection see Zbl 0668.00016.]
The paper corresponds to some lectures given by the author at Montecatini in July 1987. It contains a very interesting and complete presentation of the problems and the results on the variational theory for the total scalar curvature functional for Riemannian metrics.
Most of the results have been obtained by the author in previous papers. Moreover, a large bibliography on the topics is given.
Reviewer: E.Mascolo

MSC:
49Q20 Variational problems in a geometric measure-theoretic setting